MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210R; MULTI-GAS UNIT
Model Number GF-210R
Medical Device Problem Codes Unable to Obtain Readings (1516); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that after receiving the multigas unit back from repair on ticket (b)(4), it was still giving an "external device failure" error message when testing it in two separate rooms.The device was not put into patient use.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that after receiving the multigas unit back from repair on ticket (b)(4), it was still giving an "external device failure" error message when testing it in two separate rooms.He tried changing the water trap and hoses, reseating the cables, and he rebooted the device multiple times, but the issue persisted.The device was not put into patient use.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.

Brand Name
GF-210R
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24898898
Report Number8030229-2026-06500
Device Sequence Number8677522
Product Code CCK
UDI-Device Identifier04931921106891
UDI-Public(01)04931921106891
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210R
Device Catalogue NumberGF-210R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown